# SDR 9608936305

- Difficulty date: April 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THE RIGHT EMERGENCY FLOOR TRACK LIGHTING FROM ROWS 51 TO 55 INOPERATIVE.  RECONNECTED TERMINALS AND OPERATIONAL CHECK GOOD.
